# SDR DXTA200811193363

- Difficulty date: November 19, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 10,635 hours, 8,820 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 4614
- Part serial: 1447A
- Condition: Inoperative
- Location: Hyd System
- Part time: 8,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION, THE GREEN LIGHTS WENT OUT BUT THE RED GEAR UNLOCKED LIGHT REMAINED ILLUMINATED AND THE HYD PRESS LIGHT REMAINED ILLUMINATED.  REPEAT WRITE UP. FOUND HYD SYS RELIEF VALVE OPENING AND REGULATING AT 1100 PSI. SHOULD BE 1500 PSI. REMOVED AND REPLACED RELIEF VALVE WITH REPAIRED UNIT. OPS AND LK CK GOOD. LT SWINGS WERE GOOD. WORKED IAW MM 29-11-06, 12-12-00, 32-30-00
